The theorem on the expansion of all the zeros of a polynomial in absolutely convergent series
Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1068-1071
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_5_a5,
author = {I. S. Minasyan},
title = {The theorem on the expansion of all the zeros of a polynomial in absolutely convergent series},
journal = {Doklady Akademii Nauk},
pages = {1068--1071},
year = {1979},
volume = {244},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a5/}
}
I. S. Minasyan. The theorem on the expansion of all the zeros of a polynomial in absolutely convergent series. Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1068-1071. http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a5/